# SDR DALA2022122108280

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 13,664 hours, 1,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DOOR 2L ARMING ISSUE, HANDLE WOULD NOT FULLY MOVE TO ARMED. CORRECTIVE ACTION: REMOVED FOD FROM GIRTBAR AREA IAW A330 AMM 52-12. ARMING AND DOOR OPS NORMAL. (9684046)
